# SDR 2007UALA02047

- Difficulty date: June 17, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 56,870 hours, 31,067 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT.  CREW USED OVERRIDE TRIGGER TO RETRACT GEAR, WITH FLAP RETRACT TAKEOFF WARNING HORN SOUNDED.  [07-06-07]  FOUND RELAY R276 AT FAULT.  REPLACED RELAY R276.
